# SDR HALA2019110800474

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 23,380 hours, 32,083 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - VOCAL "STABILIZER" ALERT ON TAKEOFF ROLL @ 120 KTS - ABORTED TAKEOFF. REVERSER DEPLOYED LEFT ENG, BUT UNLOCKED ONLY ON RIGHT ENGINE. // PERFORMED FIM TASK 31-51 TASK 802 (VIA BITE PROCEDURE - CAWS SYS TEST) & TASK 817 (TAKEOFF CONF. WARNING PROBLEM). CAWS SYSTEM TEST PASSED. STAB TAKEOFF WARNING TEST - NO FAULT NOTED. A/C OK FOR SERVICE. OPS CHECK OF R/H THRUST REVERSER PER AMM REF; 78-30-00 GOOD. PERFORMED A INSPECTION FOR HIGH ENERGY STOP PER AMM REF 05-53-01. NO DEFECTS NOTED. OKAY FOR SERVICE. #2 BRAKE SEIZED. // REMOVED AND REPLACED #2 BRAKE IN ACCORDANCE WITH B717 AMM 32-43-01. ALL CHECKS GOOD, OK FOR SERVICE. #2 TIRE FUSEABLE PLUG BLOW. // REMOVED AND REPLACED #2 TIRE IN ACCORDANCE WITH B717 AMM 32-41-01. ALL CHECKS GOOD. OK FOR SERVICE. CHANGE #1 TIRE DUE TO #2 TIRE FUSEABLE PLUG BLOW. // REMOVED AND REPLACED #1 TIRE IN ACCORDANCE WITH B717 AMM 32-41-01, ALL CHECKS GOOD.
